- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Lemsip Cold+Flu Headcold
Paracetamol Ph. Eur. 500mg.
Sucrose, Aspartame, real lemon flavour, Phenylanine.
Lemsip Cold+Flu Headcold with menthol provides fast temporary relief of headcold symptoms such as fever, headaches, body aches, and sore throats. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
- Adults and children 12 and over - Take 1 sachet 4 to 6 hours. Do not exceed 4 sachets in 24 hours.
- Do not give to children under 12.
Warnings and Cautions
- Keep out of the reach of children.
- Do not take any other medicine containing paracetamol.
- Do not exceed stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well
Reckitt Benckiser. 44 Wharf Rd, West Ryde NZW 2114 Australia. Made in the UK
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Currently there are no prices listed for this product. The product may be unavailable at this time, or discontinued. Please contact us to request more information.